# SDR UALA2012031901779

- Difficulty date: March 17, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 64,140 hours, 23,647 cycles
- Engine: Pwa PW2037
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Motor
- Condition: Faulty
- Location: Windshield
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS WINDSHIELD WIPER CAME OUT OF PARKED UNCOMMANDED.   VIBRATNG AND FLOATING AT BOTTOM.  FOUND MOTOR SHAFT WITH PLAY AND WIPER ARM SPLINE BUSHING WORN AND NOT ENOUGH WIPER ARM PRESSURE.REPLACED WIPER MOTOR PER MM.  REPLACED WIPER ARM AND BLADE PER MM.  ADJUSTED SYSTEM PER MM, OPS CHECK GOOD.
